False discovery rate control with groups

Hu, James X., Zhao, Hongyu, Zhou, Harrison H. . Journal of the American Statistical Association 2010. 105 (491) :1215-1227

Locate this article in:

Bibtex

@article{CIS-252931,
  Author = {Hu, James X. and Zhao, Hongyu and Zhou, Harrison H.},
  Title = {False discovery rate control with groups},
  Journal = {Journal of the American Statistical Association},
  Volume = {105},
  Number = {491},
  Year = {2010},
  Pages = {1215--1227},
  Keywords = {Adaptive procedure, positive regression dependence, Benjamini-Hochberg procedure, group structure}
}

Similar articles